# SDR REXA2024010900059

- Difficulty date: September 17, 2023
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT RBL 9 IS CORRODED BETWEEN FS 485 AND FS 581. REMOVED OLD AND INSTALLED SERVICABLE SEAT TRACK IAW CRJ 900 AMM 53-00-49-400-801-A08.
